MAUDE Adverse Event Report: STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP SONIC CONTROL SERRATED AGGRESSIVE KNIFE, UNIVERSAL; INSTRUMENT, ULTRASONIC SURGICAL

STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP SONIC CONTROL SERRATED AGGRESSIVE KNIFE, UNIVERSAL; INSTRUMENT, ULTRASONIC SURGICAL
Catalog Number 5450-815-114
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/07/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A follow up report will be filed once the quality investigation is complete.Awaiting device return to manufacturer.
 
Event or Problem Description
It was reported that during a surgical procedure, the tip of the device broke.It was also reported there were no delays, no adverse consequences and no medical intervention as a result of this event.It was further reported that the procedure was completed successfully.
 
Additional Manufacturer Narrative
H6: the quality investigation is complete.H3 other text : product status unknown.
 
Event or Problem Description

Brand Name
SONIC CONTROL SERRATED AGGRESSIVE KNIFE, UNIVERSAL
Common Device Name
INSTRUMENT, ULTRASONIC SURGICAL
Manufacturer (Section D)
STRYKER INSTRUMENTS-A DIVISION OF STRYKER CORP
1941 stryker way
portage MI 49002
Manufacturer (Section G)
STRYKER INSTRUMENTS-FREIBURG
boetzingerstr. 41
freiburg D-791 11
GM   D-79111
Manufacturer Contact
una barry
instruments division
carrigtwohill bus. & tech park
carrigtwohill NA
EI   NA
214532900
MDR Report Key15904101
Report Number3015967359-2022-02375
Device Sequence Number12270752
Product Code LFL
UDI-Device Identifier37613252518403
UDI-Public37613252518403
Combination Product (Y/N)N
Initial Reporter StateMN
Initial Reporter CountryUS
PMA/510(K) Number
K020220
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 05/02/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number5450-815-114
Device Lot Number1000494835
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 11/08/2022
Supplement Date Received by Manufacturer04/13/2023
Initial Report FDA Received Date12/02/2022
Supplement Report FDA Received Date05/02/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown